Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Osteosarcoma relapsed to lung, damaged right lung. History of limb salvage surgery and chemo for osteosarcoma in tibia. Prognosis?

Sir i was diagnosed with osteosarcoma in my right tibia in august 2009. i took 6 chemo and underwent limb salvage surgery. Now osteosarcoma has relapsed to my right lung and my doctors say that treatment wont help much. i have 3 nodules with involvement of lymph nodes and destruction of right lung. how long can i survive without treatment?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Sorry to know about your illness.You have a Osteosarcoma of Tibia and you have undergone salvage surgery and now you have a secondaries in the lung Unfortunately it is a terminal stage of cancer and there is little hope of getting cured by any therapy.It is also very difficult to say about survival period once it has spread to lungs or other organs.
Answered: Sun, 21 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor